JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.243, pp.48-59, 2013 (Journal Indexed in SCI)
Article / Article
Title of Journal :
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Options based on arithmetic averages, Sum of log-normal distributions, Monte Carlo method, Black-Scholes model, Variance reduction methods, BOUNDS
We present a new valuation method for basket options that is based on a limiting approximation of the arithmetic mean by the geometric mean. Using this approximation combined with a new analytical pricing formula for an approximating geometric mean-based option as a control variate, excellent performance for Monte Carlo pricing in a control variate setting is obtained. (C) 2012 Elsevier B.V. All rights reserved.